been told my liver is enlarged, could this be caused by my using cosopt for the last 6 years?
As you are aware it is approved to treat high eye pressure in people with chronic open-angle glaucoma or ocular hypertension.
There are no side effects which indicate such condition (your liver).
The only side effect which does include your condition is
Hypertension and it´s risks
Heart disease stroke, heart attack and kidney damage.
Furthermore warnings say you must talk to your Doctor before using cosopt if you have liver disease, such as liver failure, cirrhosis, or hepatitis
kidney disease, such as kidney failure (renal failure).-
I do not see a connection.
Contact your DOCTOR anyway.-
- Cosopt Information for Consumers
- Cosopt Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cosopt (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2010 • 1 answer
Posted 25 Aug 2011 • 2 answers
Posted 5 Mar 2012 • 2 answers
Posted 18 Aug 2013 • 1 answer
Posted 15 Aug 2016 • 1 answer